# SDR CA131004003

- Difficulty date: September 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,478 hours
- Engine: Pwc PW150A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Condition: Corroded
- Location: Lt Mlg
- Part time: 10,896 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MLG AXLE HAS SURFACE CORROSION.  MULTIPLE OCCURANCES NOTED ON 5 SEPARATE ACFT UNDERGOING "C" CHECK/INSPECTION.
